# SDR UPS99229783

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, POSSIBLE CRACK AT FASTENER HOLE IN FRAME BS 540 WL 215 RBL 64.  REMOVED DAMAGED AREA IN FRAME, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 51-40-3, 51-30-2, 51-10-2.
